MAUDE Adverse Event Report: BOSTON SCIENTIFIC - GALWAY EPIC¿ VASCULAR; STENT, ILIAC

BOSTON SCIENTIFIC - GALWAY EPIC¿ VASCULAR; STENT, ILIAC
Model Number H74939200106070
Medical Device Problem Code Activation, Positioning or Separation Problem (2906)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 01/10/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Age at the time of event: 18 years or older.(b)(4).Device evaluated by mfr: the device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.(b)(4).
 
Event or Problem Description
It was reported that deployment issue occurred.During preparation of a 10x60x75 epic¿ vascular stent, upon removal of the device from its case, it was noted that the stent marker part protruded from the distal tip.The yellow lock of the grip was connected and no dial operation was performed.The procedure was completed with another of the same device.No patient complications reported.
 
Additional Manufacturer Narrative
Device evaluated by mfr: returned product consisted of an epic self-expanding stent system.The outer sheath, tip, inner sheath and the remainder of the device were checked for damage.No damage was noticed on the shaft.The stent was partially deployed approximately.4mm from the marker band.Inspection of the remainder of the device, apart from the observed damage, revealed no other damage or irregularities.The manufacturing batch record review confirmed that the device met all material, assembly and performance specifications.The most probable root cause is considered handling damage as the event occurred without direct patient contact.(b)(4).
 
Event or Problem Description

Brand Name
EPIC¿ VASCULAR
Common Device Name
STENT, ILIAC
Manufacturer (Section D)
BOSTON SCIENTIFIC - GALWAY
MDR Report Key6304176
Report Number2134265-2017-00397
Device Sequence Number500657
Product Code NIO
UDI-Device Identifier08714729805052
UDI-Public(01)08714729805052(17)20210126(10)0018858729
Combination Product (Y/N)N
PMA/510(K) Number
P110035
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/10/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/26/2021
Device Model NumberH74939200106070
Device Catalogue Number39200-10607
Device Lot Number0018858729
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/24/2017
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 01/10/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/06/2017
Supplement Report FDA Received Date04/28/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1